# SDR USAA070580

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- Aircraft time: 59,618 hours, 59,618 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Bs 259.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 259.5 AT NOSE W/W CEILING WL 192.5, BL 0, RADIUS OF NOSE GEAR ACT BEAM.  REPLACED GUSSET PER SRM 51-10-02, DEFECT SIZE:  .75 INCH.
